# SDR DALA2025041402913

- Difficulty date: April 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 103,538 hours, 21,898 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #1 PYLON O/B ACCESS DOOR 432AL CUTOUT UPPER CRACK. A 2 INCH LONG CRACK WAS IDENTIFIED ON THE SKIN OF #1 PYLON. THE AFFECTED AREA HAS BEEN REMOVED AND REPAIRED PER PRI: 625594-14 REV 0. COMPARED AND COMPLIED WITH ER/A625594-14 REV ORIGINAL. NO DEVIATION. ASSOCIATED ER/A 14-625594 ADDED FOR AC 1702. (LP #0912114)
